VOL. 36 · NO. 2 | April, 1965
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 36 (2), (April, 1965)
No abstract available
Articles
Wassily Hoeffding
Ann. Math. Statist. 36 (2), 369-401, (April, 1965) DOI: 10.1214/aoms/1177700150
Jerzy Neyman, Herman Chernoff, D. G. Chapman
Ann. Math. Statist. 36 (2), 401-408, (April, 1965) DOI: 10.1214/aoms/1177700151
No abstract available
R. K. Getoor
Ann. Math. Statist. 36 (2), 409-422, (April, 1965) DOI: 10.1214/aoms/1177700152
V. Strassen
Ann. Math. Statist. 36 (2), 423-439, (April, 1965) DOI: 10.1214/aoms/1177700153
M. Stone
Ann. Math. Statist. 36 (2), 440-453, (April, 1965) DOI: 10.1214/aoms/1177700154
David A. Freedman
Ann. Math. Statist. 36 (2), 454-456, (April, 1965) DOI: 10.1214/aoms/1177700155
No abstract available
Y. S. Chow, Herbert Robbins
Ann. Math. Statist. 36 (2), 457-462, (April, 1965) DOI: 10.1214/aoms/1177700156
No abstract available
Leon J. Gleser
Ann. Math. Statist. 36 (2), 463-467, (April, 1965) DOI: 10.1214/aoms/1177700157
No abstract available
T. W. Anderson
Ann. Math. Statist. 36 (2), 468-488, (April, 1965) DOI: 10.1214/aoms/1177700158
Melvin Hinich
Ann. Math. Statist. 36 (2), 489-508, (April, 1965) DOI: 10.1214/aoms/1177700159
M. R. Leadbetter, J. D. Cryer
Ann. Math. Statist. 36 (2), 509-516, (April, 1965) DOI: 10.1214/aoms/1177700160
J. Feldman
Ann. Math. Statist. 36 (2), 517-523, (April, 1965) DOI: 10.1214/aoms/1177700161
No abstract available
S. W. Dharmadhikari
Ann. Math. Statist. 36 (2), 524-528, (April, 1965) DOI: 10.1214/aoms/1177700162
T. S. Pitcher
Ann. Math. Statist. 36 (2), 529-534, (April, 1965) DOI: 10.1214/aoms/1177700163
No abstract available
R. S. Bucy
Ann. Math. Statist. 36 (2), 535-545, (April, 1965) DOI: 10.1214/aoms/1177700164
Charles Stone
Ann. Math. Statist. 36 (2), 546-551, (April, 1965) DOI: 10.1214/aoms/1177700165
No abstract available
Y. S. Chow
Ann. Math. Statist. 36 (2), 552-558, (April, 1965) DOI: 10.1214/aoms/1177700166
No abstract available
D. L. Hanson, L. H. Koopmans
Ann. Math. Statist. 36 (2), 559-564, (April, 1965) DOI: 10.1214/aoms/1177700167
Richard E. Barlow
Ann. Math. Statist. 36 (2), 565-574, (April, 1965) DOI: 10.1214/aoms/1177700168
W. J. Hall, R. A. Wijsman, J. K. Ghosh
Ann. Math. Statist. 36 (2), 575-614, (April, 1965) DOI: 10.1214/aoms/1177700169
No abstract available
Adnan F. Ifram
Ann. Math. Statist. 36 (2), 615-637, (April, 1965) DOI: 10.1214/aoms/1177700170
H. O. Hartley, Aaron Booker
Ann. Math. Statist. 36 (2), 638-650, (April, 1965) DOI: 10.1214/aoms/1177700171
G. P. Bhattacharjee
Ann. Math. Statist. 36 (2), 651-663, (April, 1965) DOI: 10.1214/aoms/1177700172
No abstract available
N. Giri
Ann. Math. Statist. 36 (2), 664-670, (April, 1965) DOI: 10.1214/aoms/1177700173
D. G. Kabe
Ann. Math. Statist. 36 (2), 671-676, (April, 1965) DOI: 10.1214/aoms/1177700174
M. M. Siddiqui
Ann. Math. Statist. 36 (2), 677-682, (April, 1965) DOI: 10.1214/aoms/1177700175
Norman Y. Luther
Ann. Math. Statist. 36 (2), 683-690, (April, 1965) DOI: 10.1214/aoms/1177700176
Notes
Bradley Efron
Ann. Math. Statist. 36 (2), 691-697, (April, 1965) DOI: 10.1214/aoms/1177700177
Ester Samuel
Ann. Math. Statist. 36 (2), 698-702, (April, 1965) DOI: 10.1214/aoms/1177700178
No abstract available
E. M. Bolger, W. L. Harkness
Ann. Math. Statist. 36 (2), 703-705, (April, 1965) DOI: 10.1214/aoms/1177700179
J. R. McGregor, J. V. Zidek
Ann. Math. Statist. 36 (2), 706-707, (April, 1965) DOI: 10.1214/aoms/1177700180
John Riordan
Ann. Math. Statist. 36 (2), 708-710, (April, 1965) DOI: 10.1214/aoms/1177700181
No abstract available
Haim Hanani
Ann. Math. Statist. 36 (2), 711, (April, 1965) DOI: 10.1214/aoms/1177700182
No abstract available
Olive Jean Dunn
Ann. Math. Statist. 36 (2), 712-714, (April, 1965) DOI: 10.1214/aoms/1177700183
Articles
Fred Andrews, Kumar Jogdeo
Ann. Math. Statist. 36 (2), 715, (April, 1965) DOI: 10.1214/aoms/1177700184
No abstract available
Book Reviews
Frederick J. Beutler
Ann. Math. Statist. 36 (2), 716-718, (April, 1965) DOI: 10.1214/aoms/1177700185
No abstract available
Lincoln E. Moses
Ann. Math. Statist. 36 (2), 719-722, (April, 1965) DOI: 10.1214/aoms/1177700186
No abstract available
D. J. A. Welsh
Ann. Math. Statist. 36 (2), 723-725, (April, 1965) DOI: 10.1214/aoms/1177700187
No abstract available
News
Ann. Math. Statist. 36 (2), 726-736, (April, 1965) DOI: 10.1214/aoms/1177700188
No abstract available
Ann. Math. Statist. 36 (2), 737-744, (April, 1965) DOI: 10.1214/aoms/1177700189
No abstract available
Publications
Ann. Math. Statist. 36 (2), 744-745, (April, 1965) DOI: 10.1214/aoms/1177700190
No abstract available
Back Matter
Ann. Math. Statist. 36 (2), (April, 1965)
No abstract available
Back to Top